# SDR CALA2017022400446

- Difficulty date: February 22, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 43,120 hours, 14,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20 IN CREASE ON RT SIDE OF AIRCRAFT 2.5FT BELOW WING ILLUMINATION LIGHT AND 3FT AFT OF FWD CARGO DOOR. DEPTH AT DEEPEST POINT IS .050 REPAIRED PER ECRA 5330-05961 ACCOMPLISHED RII ON DOUBLER REPAIRED REF SRM 53-00-01 REPAIR 36 ON ECRA 5330-05961.
